# SDR CA970311049

- Difficulty date: September 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Swashplate Assy
- Part number: 206010450113
- Condition: Leaking
- Location: Se11
- Part time: 12,181 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) SWASHPLATE SPEWING EXCESSIVE AMOUNT OF GREASE. PREVIOUSLY REMOVED FOR SAME REASON. 99.5 HOURS THIS INSTALLATION.
